Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Chemical Reactor Engineering

Ed. by de Lasa, Hugo / Xu, Charles Chunbao

12 Issues per year


IMPACT FACTOR 2017: 0.881
5-year IMPACT FACTOR: 0.908

CiteScore 2017: 0.86

SCImago Journal Rank (SJR) 2017: 0.306
Source Normalized Impact per Paper (SNIP) 2017: 0.503

Online
ISSN
1542-6580
See all formats and pricing
More options …
Volume 6, Issue 1

Issues

Volume 9 (2011)

Volume 8 (2010)

Volume 7 (2009)

Volume 6 (2008)

Volume 5 (2007)

Volume 4 (2006)

Volume 3 (2005)

Volume 2 (2004)

Volume 1 (2002)

Variational Iteration Method for a Nonlinear Reaction-Diffusion Process

Shu-Qiang Wang / Ji-Huan He
Published Online: 2008-03-22 | DOI: https://doi.org/10.2202/1542-6580.1630

An extremely simple and elementary, but rigorous derivation of temperature distribution of a reaction-diffusion process is given using the variational iteration method. In this method, a trial function (an initial solution) is chosen with some unknown parameter, which is identified after a few iterations according to the given boundary conditions. Comparison with the exact solution shows that the method is very effective and convenient.

Keywords: variational iteration method; reaction-diffusion equation; nonlinear equation

About the article

Published Online: 2008-03-22


Citation Information: International Journal of Chemical Reactor Engineering, Volume 6, Issue 1, ISSN (Online) 1542-6580, DOI: https://doi.org/10.2202/1542-6580.1630.

Export Citation

©2011 Walter de Gruyter GmbH & Co. KG, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
G Wu, Eric Wai Ming Lee, and Gao Li
International Journal of Numerical Methods for Heat & Fluid Flow, 2015, Volume 25, Number 2, Page 265
[2]
Najeeb Alam Khan, Nasir-Uddin Khan, Asmat Ara, and Muhammad Jamil
Journal of King Saud University - Science, 2012, Volume 24, Number 2, Page 111
[3]
Ahmet Yıldırım
Computers & Mathematics with Applications, 2009, Volume 57, Number 4, Page 612
[4]
Mohammad Danish, Shashi Kumar, and Surendra Kumar
Computers & Chemical Engineering, 2012, Volume 36, Page 57

Comments (0)

Please log in or register to comment.
Log in